Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gallamov, Mansur Mullagajanovish

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 2
Presentations: 2

Number of views:
This page:390
Abstract pages:592
Full texts:606
Associate professor
Candidate of physico-mathematical sciences
E-mail:
Keywords: abstract Wiener space, Laplace–Beltrami operator.
UDC: 517.988, 513
MSC: 58B20

Subject:

Maps of abstract Wiener spaces.

   
Main publications:
  1. M. M. Gallamov, “Global variant of Bonnet theorem for Hilbert space”, Sov. Math., 31:3 (1987), 96–100  mathscinet  zmath
  2. M. M. Gallamov, “Wiener measures and some problems of approximation in Banach spaces”, Anal. Math., 18:1 (1992), 25–36 (Russian)  crossref  mathscinet  zmath
  3. M. M. Gallamov, “The Laplace-Beltrami operator in the infinite-dimensional case”, Russian Math. (Iz. VUZ), 38:3 (1994), 19–23  mathscinet  zmath

http://www.mathnet.ru/eng/person48845
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/241784

Publications in Math-Net.Ru
1994
1. M. M. Gallamov, “The Laplace–Beltrami operator in the infinite-dimensional case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  21–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 19–23
1987
2. M. M. Gallamov, “A global variant of Bonnet's theorem for a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 3,  71–73  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:3 (1987), 96–100

2012
3. M. M. Gallamov, “Linear Diophantine Equations with Additional Conditions”, Math. Ed., 2012, 2(62),  9–23  mathnet
2011
4. M. M. Gallamov, “Конкурсы и дополнительное математическое образование школьников”, Math. Ed., 2011, 1(57),  12–16  mathnet
2010
5. M. M. Gallamov, “Дополнительное математическое образование школьников”, Math. Ed., 2010, 2(54),  26–38  mathnet

Presentations in Math-Net.Ru
1. Ограниченность звеньев цепной дроби алгебраической иррациональности $\root n\of a$ степени $n = 3, 4$ для натурального $a$
M. M. Gallamov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 15:30
2. Теорема Сарда для абстрактных пространств Винера
M. M. Gallamov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 24, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022